# SDR SWAA2023062954821

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-25R IS CRACKED AT STA 540.<[01] REMOVED DAMAGED SECTION OF STRINGER S-25R BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 A-B AND EA 23-153-01768;[02] PERFORMED A GVI ON REPAIR AREA OF STRINGER S-25R BS 500D+10' - BS 535 AND NOT FOUND ADDITIONAL DAMAGE IAW SRM 53-00-03-2R-1 REP.1 PAR 4 B.;[03] VERIFIED ITEM 2 CORRECTIVE ACTIONS.;[04] VERIFIED ITEM 1 CORRECTIVE ACTIONS.[22] REPAIRED STRINGER AS PER EA 23-153-01768;[23] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
